# SDR CALA2013080590160

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,671 hours, 10,026 cycles
- Engine: Pwa PW4090
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201021000
- Part serial: 55
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELECTRICAL DC STANDBY POWER SYSTEM FAILED SELF CHECK.   , FOUND STATIC INVERTER WAS BAD.  REPLACED IAW AMM, TESTED OK.
